Journal of the Mathematical Society of Japan

Spectral geometry of Kaehler submanifolds of a complex projective space

Seiichi UDAGAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 3 (1986), 453-472.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394783

Digital Object Identifier
doi:10.2969/jmsj/03830453

Mathematical Reviews number (MathSciNet)
MR0845713

Zentralblatt MATH identifier
0605.53024

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 58G25

Citation

UDAGAWA, Seiichi. Spectral geometry of Kaehler submanifolds of a complex projective space. J. Math. Soc. Japan 38 (1986), no. 3, 453--472. doi:10.2969/jmsj/03830453. https://projecteuclid.org/euclid.jmsj/1230394783


Export citation